Just out of curiosity - have you changed the shoes you normally wear within the past four weeks that you've been experiencing this pain? have you been wearing flip flops or sandals? If so, the pain on the bottom of your feet could be kind of friction related - since sandals and flip flops are looser fitting shoes than a sneaker or other type of shoe, your feet can basically slide back and forth as you walk and that can definitely cause a bruised feeling on the bottom of your feet.
As far as the swelling goes, I'm not quite sure on that - I, myself, tend to get some swelling in my legs and feet in the hotter summer months. My doctor just put me on lasix to see if it would help reduce some of that flud retention and it has. I also try and elevate my feet and legs as often as possible to help reduce the swelling.
If this swelling and pain in your legs and feet is something new for you, I would definitely suggest checking in with your doctor - sometimes it can nothing, but it could also a more serious thing going.
Low B12 can cause some tingling sensations. It's possible the low D could be causing the bone pain. I too have the same foot pain you described and don't know what might be causing it. I have lupus and think it flares up severely when I have a lupus flare. My dr. thinks it's platars fisitis. But that usually comes w/ heel pain. Mine is in the arch of the foot and where the toes meet the ball of my foot.
Did you dr. have any explaination on why your D was low?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.